English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28608/40649
Visitors : 6424651      Online Users : 47
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/43094

Title: The method of fundamental solutions for Stokes flow in a rectangular cavity with cylinders
Authors: D.L. Young;C.W. Chen;C.M. Fan;K. Murugesan;C.C. Tsai
Contributors: 國立臺灣海洋大學:河海工程學系
Keywords: Method of fundamental solutions;Stokeslet;Rectangular cavity;Rotating cylinders
Date: 2005-11
Issue Date: 2017-05-26T05:50:36Z
Publisher: European Journal of Mechanics - B/Fluids
Abstract: Abstract:Numerical solutions based on the method of fundamental solutions are discussed for Stokes flow inside a rectangular cavity in the presence of circular cylinders. The Stokeslets are used as the fundamental solutions to obtain the solution for the flow field by a linear combination of fundamental solutions. Flow results on the cellular structure of flow field resulting from the dynamics of cylinders and the horizontal walls of the cavity are reported for (i) one rotating cylinder in a rectangular cavity with two parallel horizontal sides moving in the same directions as well as in the opposite directions, (ii) two rotating cylinders kept apart in a rectangular cavity with two parallel horizontal sides moving in the same directions as well as in the opposite directions. The effect of aspect ratio of the rectangular cavity, direction of movement of the two parallel horizontal sides of the cavity and the diameter of the rotating cylinder on the flow structure are studied. The flow results obtained for the single cylinder case are in accordance with the results available in the literature. From the computational point of view, the present numerical procedure based on the method of fundamental solutions is efficient and simple to implement as compared to the mesh-dependent schemes, which needs complex mesh generation procedure for the multiply connected geometrical domains considered in this article.
Relation: 24(6), pp.703-716
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/43094
Appears in Collections:[河海工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback